# SDR 97ZZZX1872

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N756HK
- Make and model: Cessna U206G
- Aircraft serial: U20604102
- Engine: Cont IO520L
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Adapter
- Part number: 12509221
- Condition: Damaged
- Location: Oil Filter
- Part time: 4,271 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE CHANGE, THE OIL FILTER ADAPTER WAS REMOVED AND THE THREADS WERE FOUND DAMAGED AS DEPICTED IN AD 96-12-22.  THERE WERE NO SIGNS OF LEAKAGE, BUT THE BREAKAWAY TORQUE APPEARED TO BE LOW.  SUBMITTER STATED THIS IS THE THIRD ADAPTER OF THIS TYPE FOUND WITH THREAD DAMAGE.  DIFFICULTY IN TORQUING WHILE MAINTAINING PROPER ALIGNMENT MAY BE A POSSIBLE CAUSE.
